Publication
Title
Traveling-wave solutions of coupled nonlinear evolution equations
Author
Language
English
Source (journal)
Mathematics and computers in simulation. - Amsterdam
Publication
Amsterdam : 2003
ISSN
0378-4754
Volume/pages
62(2003), p. 101-108
ISI
000181317200011
Full text (Publishers DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 25.04.2017
To cite this reference